# SDR MASA200700485

- Difficulty date: August 6, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 22,721 hours, 16,844 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2712 LAS-FAT RETURNED TO THE FIELD DUE TO A SMOKE SMELL IN THE LAV.  MX RAN PACKS OFF ENG, OPS CHECKED NORMAL.  CHECKED WIRING AND BALLASTS AND OPS CHECKED GOOD.
